advertisement
Question
Posted by: Elsie | 2007/07/28

The pill and pregnancy

I stopped taking the pill on 9 July and my periods started on 11 July, which lasted for 5 days. For the last week and a half my breasts have been extremely sore and actually look swollen, it's hurting so much that I can't even lie on my stomach or on my side. I am extremely moody (irritated and crying for no reason whatsoever). Is it possible to have fallen pregnant just before my period or immediately afterwards and have the symtops so soon? Or are my hormones just haywire and is this maybe PMS? I have done a HPT, but realised it is actually too soon to say, but it showed negative.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These are likely to be side effects of stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement